RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 4, Pages 178–195 (Mi timm1240)  

This article is cited in 3 scientific papers (total in 3 papers)

On a routing problem with constraints that include dependence on a task list

M. S. Kosheleva, A. A. Chentsov, A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: We consider the solution of a routing problem complicated by constraints and by a possible dependence of the cost function on a task list. In addition, the statement admits that some of the constraints may be formed depending on a current list of tasks. Possible applications of this problem include routing the workers' movements under increased radiation in the process of dismantling radiation sources as well as steering a numerically controlled machine tool during the sheet cutting of parts. We propose a modification of widely understood dynamic programming and use it to design two versions of an algorithm, which are implemented as computer programs.

Keywords: dynamic programming, route, precedence constraints.

Full text: PDF file (648 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.6
Received: 13.07.2015

Citation: M. S. Kosheleva, A. A. Chentsov, A. G. Chentsov, “On a routing problem with constraints that include dependence on a task list”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 4, 2015, 178–195

Citation in format AMSBIB
\Bibitem{KosCheChe15}
\by M.~S.~Kosheleva, A.~A.~Chentsov, A.~G.~Chentsov
\paper On a routing problem with constraints that include dependence on a task list
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 4
\pages 178--195
\mathnet{http://mi.mathnet.ru/timm1240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468441}
\elib{http://elibrary.ru/item.asp?id=25300996}


Linking options:
  • http://mi.mathnet.ru/eng/timm1240
  • http://mi.mathnet.ru/eng/timm/v21/i4/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, A. A. Chentsov, “Marshrutizatsiya peremeschenii pri dinamicheskikh ogranicheniyakh: zadacha “na uzkie mesta””, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:1 (2016), 121–140  mathnet  crossref  mathscinet  elib
    2. A. G. Chentsov, P. A. Chentsov, “Routing under constraints: problem of visit to megalopolises”, Autom. Remote Control, 77:11 (2016), 1957–1974  mathnet  crossref  isi  elib  elib
    3. A. G. Chentsov, A. A. Chentsov, “A discrete-continuous routing problem with precedence conditions”, Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 56–71  mathnet  crossref  crossref  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:133
    Full text:22
    References:18
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019